T. Ralph, Continuous variable quantum cryptography, Physical Review A, vol.61, issue.1, p.10303, 1999.
DOI : 10.1103/PhysRevA.61.010303

URL : http://arxiv.org/abs/quant-ph/9907073

M. Hillery, Quantum cryptography with squeezed states, Physical Review A, vol.61, issue.2, p.22309, 2000.
DOI : 10.1103/PhysRevA.61.022309

N. J. Cerf, M. Lévy, and G. Van-assche, Quantum distribution of Gaussian keys using squeezed states, Physical Review A, vol.63, issue.5, p.52311, 2001.
DOI : 10.1103/PhysRevA.63.052311

C. Silberhorn, T. C. Ralph, N. Lütkenhaus, and G. Leuchs, Continuous Variable Quantum Cryptography: Beating the 3??dB Loss Limit, Physical Review Letters, vol.89, issue.16, p.167901, 2002.
DOI : 10.1103/PhysRevLett.89.167901

F. Grosshans and P. Grangier, Continuous Variable Quantum Cryptography Using Coherent States, Physical Review Letters, vol.88, issue.5, p.57902, 2002.
DOI : 10.1103/PhysRevLett.88.057902

URL : https://hal.archives-ouvertes.fr/hal-00509124

F. Grosshans, G. Van-assche, J. Wenger, R. Brouri, N. J. Cerf et al., Quantum key distribution using gaussian-modulated coherent states, Nature, vol.421, issue.6920, p.238, 2003.
DOI : 10.1038/nature01289

URL : https://hal.archives-ouvertes.fr/hal-00509181

C. Weedbrook, A. M. Lance, W. P. Bowen, T. Symul, T. C. Ralph et al., Quantum Cryptography Without Switching, Physical Review Letters, vol.93, issue.17, p.170504, 2004.
DOI : 10.1103/PhysRevLett.93.170504

M. Heid and N. Lütkenhaus, Security of coherent-state quantum cryptography in the presence of Gaussian noise, Physical Review A, vol.76, issue.2, p.22313, 2007.
DOI : 10.1103/PhysRevA.76.022313

F. Grosshans and N. J. Cerf, Continuous-Variable Quantum Cryptography is Secure against Non-Gaussian Attacks, Physical Review Letters, vol.92, issue.4, p.47905, 2004.
DOI : 10.1103/PhysRevLett.92.047905

M. Navasqués, F. Grosshans, and A. Acín, Optimality of Gaussian Attacks in Continuous-Variable Quantum Cryptography, Physical Review Letters, vol.97, issue.19, p.190502, 2006.
DOI : 10.1103/PhysRevLett.97.190502

R. Renner and J. Cirac, de Finetti Representation Theorem for Infinite-Dimensional Quantum Systems and Applications to Quantum Cryptography, Physical Review Letters, vol.102, issue.11, p.110504, 2009.
DOI : 10.1103/PhysRevLett.102.110504

J. Lodewyck, T. Debuisschert, R. Tualle-brouri, and P. Grangier, Controlling excess noise in fiber-optics continuous-variable quantum key distribution, Physical Review A, vol.72, issue.5, p.50303, 2005.
DOI : 10.1103/PhysRevA.72.050303

J. Lodewyck, with an all-fiber continuous-variable system, Physical Review A, vol.76, issue.4, p.42305, 2007.
DOI : 10.1103/PhysRevA.76.042305

Z. L. Yuan, A. R. Dixton, J. F. Dynes, A. W. Sharpe, and A. Shields, Gigahertz quantum key distribution with InGaAs avalanche photodiodes, Applied Physics Letters, vol.92, issue.20, p.201104, 2008.
DOI : 10.1063/1.2931070

A. Poppe, Practical quantum key distribution with polarization entangled photons, Optics Express, vol.12, issue.16, p.3865, 2004.
DOI : 10.1364/OPEX.12.003865

B. Qi, L. Huang, L. Qian, and H. Lo, Experimental study on the Gaussian-modulated coherent-state quantum key distribution over standard telecommunication fibers, Physical Review A, vol.76, issue.5, p.52323, 2007.
DOI : 10.1103/PhysRevA.76.052323

R. C. Bose, R. , and D. , On a class of error correcting binary group codes, Information and Control, vol.3, issue.1, pp.68-79, 1960.
DOI : 10.1016/S0019-9958(60)90287-4

A. Leverrier, R. Alléaume, J. Boutros, G. Zémor, and P. Grangier, Multidimensional reconciliation for a continuous-variable quantum key distribution, Physical Review A, vol.77, issue.4, p.42325, 2008.
DOI : 10.1103/PhysRevA.77.042325